Lengths of Involutions in Coxeter Groups
Journal of Lie theory, Tome 14 (2004) no. 1, pp. 069-071
Cet article a éte moissonné depuis la source Heldermann Verlag
Sarah B. Perkins, Peter J. Rowley
Classification :
20F55
@article{JLT_2004_14_1_JLT_2004_14_1_a4,
author = {S. B. Perkins and P. J. Rowley},
title = {Lengths of {Involutions} in {Coxeter} {Groups}},
journal = {Journal of Lie theory},
pages = {069--071},
year = {2004},
volume = {14},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2004_14_1_JLT_2004_14_1_a4/}
}
S. B. Perkins; P. J. Rowley. Lengths of Involutions in Coxeter Groups. Journal of Lie theory, Tome 14 (2004) no. 1, pp. 069-071. http://geodesic.mathdoc.fr/item/JLT_2004_14_1_JLT_2004_14_1_a4/